Jurnal Serambi Pendidikan dan Pembelajaran Matematika (JSPPM)

Journal titleJurnal Serambi Pendidikan dan Pembelajaran Matematika
Frequency2 issues per year (JUNE & DECEMBER)
DOIprefix 10.32672
Editor in ChiefDr. Rini Sulastri, M.Pd.
Online ISSN 
IndexingGoogle Scholar

Jurnal Serambi Pendidikan dan Pembelajaran Matematika is a periodical academic journal that is published by the Mathematics Education Department, Faculty of Teacher Training and Education, Universitas Serambi Mekkah incorporating Research Institute of Universitas Serambi Mekkah as well as being supported by the board members who are experts in the area. This Journal is published twice a year (June and December).

Online Submissions
1. Already have a Username or Password for Jurnal Didaktik Matematika? Please GO TO LOGIN
2. Need a Username/Password? GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.

For further information, you can email us at jsppm@serambimekkah.ac.id

Please read this guideline carefully. Every manuscript sent to the editorial office of the journal ought to follow the writing guidelines. If the manuscript does not meet the author's guidelines or any manuscript written in a different format, the article will BE REJECTED before further review. Only submitted manuscripts that meet the journal format will be processed further.


No announcements have been published.
More Announcements...

Vol 1, No 1 (2023): Jurnal Serambi

Table of Contents